Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Clover

Differin Every Other Day

Hi Everyone,

So a bit of a long story:

I'm 22 years old and I started using BP (Duac) when I was in high school. It worked fine on its own, but it also caused wrinkles so I stopped using it in May.

For the entire summer, my face was pretty horrific. I have Cystic Acne, whiteheads, and these hard little bumps that have plugs in them. I also have really fair skin so even the slightest bump or bit of redness shows up really apparently.

In mid October I started using .01% Differin. (Only 3 times a week though b/c I'm concerned about hair loss which I've been told occurs with retinoids. Is this true?) Throughout October and November, my skin got steadily better.

Then December came and this entire month it's been purging (so a few cysts and losts of small bumps and lots of redness). I'm hoping that this is just the initial breakout since I'm using the stuff less often then most people, but I'm also wondering if this stuff is just not working.

We'll see.

Clover.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×